Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Complera/flue like symptoms
Mar 24, 2012

Hi, I did switch to complera 2 days ago after years taking Sustiva, Viread and Epivir ( I was no taking atripla). I do not feel well at all, I do have a fever and body aches and headaches. I did call my provider yesterday and she did mention to take advil, I am a little worry because I truly feel pretty bad (being in bed all the time) and I do not know if this situation is normal or what to expect. The reason of my change was related to the fact that while in Sustiva, my nights were restless. My cd4= around 1350 and I have a non detectable VL.Have you seen this type of scenario when somebody starts Complera, I am reaching my doctor again on Monday, but I will apreciate your expertise in this matter. Thanks for your help, greetings from upstate NY, Dani

Response from Dr. Henry

A small percentage of patients starting rilpivirine seem to also have some central nervous system and other side effects (including bosy aches and headaches) that are often transient. Monitoring the situation and discussing with your provider on Monday is encouraged!.You could be having som other problem develop (such as flu or other viral syndrome) complicating determination of what is going on with you. KH


Previous
strange syndrome
Next
Cant sleep

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement